Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Rao:1972:DDB, author = "Murali Rao", title = "{Doob} decomposition and {Burkholder} inequalities", journal = j-LECT-NOTES-MATH, volume = "258", pages = "198--201", year = "1972", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0059477", ISBN = "3-540-05773-0 (print), 3-540-37183-4 (e-book)", ISBN-13 = "978-3-540-05773-4 (print), 978-3-540-37183-0 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "60G45", MRnumber = "0375457 (51 \#11650)", MRreviewer = "Louis Blake", bibdate = "Fri May 9 19:07:07 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0059477/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0059457", book-URL = "http://www.springerlink.com/content/978-3-540-37183-0", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }